On an accelerated procedure of extrapolationReport as inadecuate




On an accelerated procedure of extrapolation - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 4 1981, Issue 4, Pages 753-762

Department of Mathematics, University of loannina, Ioannina, Greece

Received 15 January 1980; Revised 29 September 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper presents some theoretical results concerning an extrapolationmethod, based on a completely consistent linear stationary iterative method of first degree, for the numerical solution of the linear system Au=b.The main purpose of the paper is to find ranges for the extrapolation parameter, such that the extrapolation method converges independently of whether the original iterative method is convergent or not.





Author: A. Yeyios

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents